Riv. Mat. Univ. Parma, Vol. 4, No. 1, 2013

Filippo Cammaroto, Andrei Catalioto and Jack Porter

Absolutes of Hausdorff spaces and cardinal invariants Fθ and tθ

Pages: 71-80
Received: 14 May 2012   
Accepted in revised form: 13 December 2012
Mathematics Subject Classification (2010): 54A25, 54D10, 54D25, 54D35, 54G20.

Keywords: Closure, θ-closure, free sequence, θ-free sequence, t(X), tθ(X), F(X), Fθ(X), compact spaces, H-closed spaces, Urysohn spaces, absolutes of Hausdorff spaces.

Abstract: This article extends the recent study of the cardinal functions Fθ and tθ for H-closed Urysohn spaces and the research of I. Bandlov and V.I. Ponomarev on tightness type of absolutes. In particular, some results are obtained and used to study the relationships among the cardinal functions t, tθ, F and Fθ in the context of Iliadis and Banaschewski absolutes of Hausdorff spaces.

Home Riv.Mat.Univ.Parma